MathSciNet Relay Station
MathSciNet bibliographic data
MR2480294 60C05 (60E05)
Huffer, Fred W.; Sethuraman, Jayaram; Sethuraman, Sunder A study of counts of Bernoulli strings via conditional Poisson processes. Proc. Amer. Math. Soc. 137 (2009), no. 6, 2125–2134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement